Couldn't find what you looking for?

TRY OUR SEARCH!

i have been on effexor for about a year and a bit and went from 78mg to 150mg and thought it was too much for me so i split them in half w a doc knowing so but i have noticed my weight gain has increased A TON like 30-40 pounds in almost a year... and im trying to come off them and find im a little moody(ok alot) for one and off.. how can i control my weight gain and moods whilke coming off effexor??

Loading...

Please refer to this post:

https://www.steadyhealth.com/topics/effexor-weight-gain
Reply

Loading...

I am looking into a class action lawsuit against the manufacturer of this drug because the weight gain and withdrawal symptoms are never disclosed to the consumer. I have suffered on this drug as well. If anyone is interested please email me: ***this post is edited by moderator *** *** private e-mails not allowed **
Please read our Terms of Use
Reply

Loading...